# SDR ASOA20120906074

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145
- Aircraft serial: 145067
- Aircraft time: 33,791 hours, 25,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL ODOR IN CABIN.  17A CEILING LIGHT WAS INOPERATIVE.   MX REPLACED ROW 17A CEILING LIGHT ELECTRICAL HARNESS ASSY.  OPS CHECKS WERE GOOD.
